Journal of Combinatorics

Volume 5 (2014)

Number 1

Online and size anti-Ramsey numbers

Pages: 87 – 114

DOI: http://dx.doi.org/10.4310/JOC.2014.v5.n1.a4

Authors

Maria Axenovich (Karlsruher Institut für Technologie, Karlsruhe, Germany)

Kolja Knauer (Université Montpellier 2, Montpellier, France)

Judith Stumpp (Karlsruher Institut für Technologie, Karlsruhe, Germany)

Torsten Ueckerdt (Karlsruher Institut für Technologie, Karlsruhe, Germany)

Abstract

A graph is properly edge-colored if no two adjacent edges have the same color. The smallest number of edges in a graph, any of whose proper edge coloring contains a totally multicolored copy of a graph $H$, is the size anti-Ramsey number $AR_s(H)$ of $H$. This number in offline and online setting is investigated here.

Full Text (PDF format)